# SDR USAA2011092200022

- Difficulty date: September 12, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311283020201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RAIL DUMMY BETWEEN FR12 TO FR16, -Y81.  REPLACED RAIL DUMMY BETWEEN FR12 TO FR16, -Y81 IAW A320 SRM 51-72-11, AIRBUS DRAWING 53112828.
